# SDR DALA2021070803828

- Difficulty date: July 7, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N553NW
- Make and model: Boeing 757251
- Aircraft serial: 26500
- Aircraft time: 53,813 hours, 23,069 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5653 ON S/C FOUND EPATH LIGHTS INOP ON LAST 3 SEAT ROWS, AFT CABIN. CORRECTIVE ACTION: REPLACED F4 FUSE ON POWER SUPPLY M736, REF B757 AMM 33-51. (7829058)
